# SDR DU4R20130724003

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N880DP
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND AFT CABIN BS 1338, LT CUSP WEB LIGHTNING HOLE CRACKED AT TWO AREAS.
